# SDR P5CA2019100970206

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,551 hours, 21,127 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 11504061
- Part serial: 119C152
- Condition: Malfunctioned
- Location: Aux Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  , RECEIVED A FWD CGO BACKUP EICAS MESSAGE AND PANEL FAULT LIGHT.  WENT AWAY 5 MINUTES LATER.   REMOVED AND REPLACED AUX TEMP CONTROLLER IAW AMM 21-61-12, OPS CHECKED GOOD.   TROUBLESHOT (WIRING CHECK), FROM D5602P PIN 11 TO PIN 10 FOUND 0.5 VOLT DROP,  FROM D5602P PIN 11 TO D7052P PIN 13,  FOUND A 0.4 VOLT DROP.  REMOVED AND REPLACED RELAYS K1222 & K1221 IAW SWPM 20-81-22.VERIFIED 26 VDC AT D13570 PINS 4 & 12, VERIFIED 114.5 VAC VOLTAGE DROP BETWEEN D5988P PINS 49 AND 50. VERIFIED 26VDC VOLTAGE DROP BETWEEN D5988P PINS 47 AND 48.
